# SDR CALA2023080202410

- Difficulty date: July 31, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 112,487 hours, 11,653 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Module
- Part number: 4089400901
- Part serial: 40347756
- Condition: Unknown
- Location: M010
- Part time: 20,419 hours, 2,470 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILED ADVISED RETURN TO SFO. SINCE INTERNET ONBOARD WAS NOT WORKING, CAPT OPT TO RETURN TO SFO. THEN SOMETIME LATER, TOMC CAME BACK ON AND ADVICED SWITCHING TO THE OTHER WXR SIDE. WHEN THEY DID THAT, RADAR CAME ON AT THE CAPT''S ND. DEBRIEFED CREW, CAPT SAID FLYING OVER CANADA ENCOUNTERED SOME BUT BY THAT TIME, THEY DID NOT HAVE ENOUGH FUEL TO TURN AROUND STORM, THEM WXR SYS STATUS MESSAGE APPEARED. SPOKE WITH TOMC AND AND GO TO ZURICH. DID SOME SWITCHING BUT STILL NO RADAR.  THEN DISPATCH CAME ON AND TOLD CAPT MORE STORM AHEAD OVER CANADA AND ZURICH. DISPATCH NO CMC OR STATUS MESSAGES. ( SEE PHOTOS) AIMS WXR INTERFACE CHECK. THEN GO BACK AND DO THE SAME CHECKS C PM/GG (M010 AND M011) IN RIGHT AIMS. PLEASE REPORT ANY CHAPTER 3 1 FINDINGS. THANK YOU. SFOLM ORTIZ ACCOMPLISHED FIM TASKS FOR MSG 31-89113, 15, 24, AND 26, CPM/GG TECH SUPPORT UPDATE: RECOMMEND REPLACING (M010) CPM/GG REF AMM 3 (M010) (M011) AIMS WXR INTERFACE CHECKS. ALL TESTS PASS. SYSTEM 1-41-02/401. AFTER REPLACING PLEASE DO THE SPECIAL FUNCTIONS ON TEST FOR L & R WXR PASS. TURNED ON AND OFF BOTH WXR SYSTEMS AND THE MAT SELECT 31 AIMS/DISPLAY SYSTEM/OTHER,SYSTEM/ CPM/GG(M010) OPERATED THEM MULTIPLE TIMES, ALL FUNCTIONS AND DISPLAYS NORMAL, IN LEFT AIMS WXR INTERFACE CHECK. ALSO DO CPM/GG (M011) IN LEFT REPLACED LEFT AIMS CPM/GG (M010) MODULE REF AMM 31-41-00-400-801 TEST REF AMM 34-43-00-710-806-001, OPS NORMAL, NO CMC OR STATUS AND LOADED CORRECT SOFTWARE. ACCOMPLISHED MAT SPECIAL FUNCTIONS MESSAG
